# SDR USAA2012082200003

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 57,400 hours, 8,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY A/C LEFT - EMERGENCY LIGHT ON WALL MISSING COVER.  MAINTENANCE REPLACED MISSING LENS COVER.  OK FOR SERVICE.
